# SDR UIEA2021072101603

- Difficulty date: July 18, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 83,453 hours, 13,406 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Pseu
- Part number: 856917
- Part serial: 0665
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MSG GEAR TILT ATB TO DEL(  REPLACED PSEU AND GROUND TESTED AND REPLACED TILT ACTUATOR HYD LINE IAW AMM 32-09-03.   /    )
